Health knowledge made personal
Join this community!
› Share page:
Go
Search posts:

Aromasin & Zoloft

Posted Nov 18 2009 10:00pm

Been on both for several weeks now.

Started back on the Zoloft as I was too moody off of it.

I still have joint pain but most of it is centered around my ankles and feet. Walking makes it worse but I keep trying. I don't know anymore. Loose shoes are best. Tying the laces on my sneakers too tight can increase my foot pain.

I also have slight nausea throughout the day. Just enough to curb some of my appetite with the occasional knock me to the bed and wait it out for 20 minutes kind too.
Hot flashes are still flashing. Often. I have learned to layer so I can easily strip off and put back on as needed. Which is often.

I am going to continue for a bit longer and see if my body levels out with this new drug.
I have a mammogram appointment next week. This will be my first on the reconstructed breast. Should be interesting.

Besides these physical issues ~ life is great.

Truly.


L
Post a comment
Write a comment:

Related Searches